# SDR CALA2013122393901

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 93,212 hours, 11,167 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATING FAN UPPER RT EICAS STATUS MESSAGE DISPLAYED.  RECIRCULATING FAN UPPER RT FAILURE.
